Journal article

Non-negative curvature, elliptic genus and unbounded pontryagin numbers

  • Herrmann, Martin Fakultät für Mathematik, Karlsruher Institut für Technologie, Germany
  • Weisskopf, Nicolas Département de Mathématiques, Université de Fribourg, Switzerland
    2018
Published in:
  • Proceedings of the Edinburgh Mathematical Society. - 2018, vol. 61, no. 2, p. 449–456
English We discuss the cobordism type of spin manifolds with non-negative sectional curvature. We show that in each dimension 4k ⩾ 12, there are infinitely many cobordism types of simply connected and non-negatively curved spin manifolds. Moreover, we raise and analyse a question about possible cobordism obstructions to non-negative curvature.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/306715
Statistics

Document views: 5 File downloads:
  • wei_nnc.pdf: 1